# SDR SWAA060399

- Difficulty date: February 1, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 33,639 hours, 28,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
